American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Johan de Villiers and Mpfareleni Rejoyce Gavhi. Local interpolation with optimal polynomial exactness in refinement spaces. Math. Comp. 85 (2016) 759-782.
Abstract, references, and article information   
View Article: PDF

[2] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[3] O. Davydov, J. Prasiswa and U. Reif. Two-stage approximation methods with extended B-splines. Math. Comp. 83 (2014) 809-833.
Abstract, references, and article information   
View Article: PDF

[4] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir Molchanov and Marcel Oliver. Convergence of the Hamiltonian particle-mesh method for barotropic fluid flow. Math. Comp. 82 (2013) 861-891.
Abstract, references, and article information   
View Article: PDF

[6] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniela Rosca. Locally supported rational spline wavelets on a sphere. Math. Comp. 74 (2005) 1803-1829. MR 2164098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerard Awanou and Ming-Jun Lai. Trivariate spline approximations of 3D Navier-Stokes equations. Math. Comp. 74 (2005) 585-601. MR 2114639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. M. Peña. B-splines and optimal stability . Math. Comp. 66 (1997) 1555-1560. MR 1433268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles K. Chui and Dong Hong. Construction of local $C^1$ quartic spline elements for optimal-order approximation. Math. Comp. 65 (1996) 85-98. MR 1325865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Grosse and John D. Hobby. Improved rounding for spline coefficients and knots . Math. Comp. 63 (1994) 175-194. MR 1240659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ming Jun Lai. On the computation of Battle-Lemari\'e's wavelets . Math. Comp. 63 (1994) 689-699. MR 1248971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerlind Plonka and Manfred Tasche. Cardinal Hermite spline interpolation with shifted nodes . Math. Comp. 63 (1994) 645-659. MR 1250775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward Neuman. A new formula for box splines on three-directional meshes . Math. Comp. 62 (1994) 227-229. MR 1208840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. S. Meek and D. J. Walton. Clothoid spline transition spirals . Math. Comp. 59 (1992) 117-133. MR 1134736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wolfgang Dahmen, Charles A. Micchelli and Hans-Peter Seidel. Blossoming begets $B$-spline bases built better by $B$-patches . Math. Comp. 59 (1992) 97-115. MR 1134724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Plonka and M. Tasche. Efficient algorithms for periodic Hermite spline interpolation . Math. Comp. 58 (1992) 693-703. MR 1122075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J.-C. Fiorot and J. Tabka. Shape-preserving $C\sp 2$ cubic polynomial interpolating splines . Math. Comp. 57 (1991) 291-298. MR 1079015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Alfeld and Maritza Sirvent. The structure of multivariate superspline spaces of high degree . Math. Comp. 57 (1991) 299-308. MR 1079007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles K. Chui and Tian Xiao He. Bivariate $C\sp 1$ quadratic finite elements and vertex splines . Math. Comp. 54 (1990) 169-187. MR 993926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. Meinardus, G. Nürnberger, M. Sommer and H. Strauss. Algorithms for piecewise polynomials and splines with free knots . Math. Comp. 53 (1989) 235-247. MR 969492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles K. Chui, Harvey Diamond and Louise A. Raphael. Interpolation by multivariate splines . Math. Comp. 51 (1988) 203-218. MR 942150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Morten Dæhlen and Tom Lyche. Bivariate interpolation with quadratic box splines . Math. Comp. 51 (1988) 219-230. MR 942151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Thomas A. Grandine. The stable evaluation of multivariate simplex splines . Math. Comp. 50 (1988) 197-205. MR 917827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Costabel and Ernst P. Stephan. On the convergence of collocation methods for boundary integral equations on polygons . Math. Comp. 49 (1987) 461-478. MR 906182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. Bini and M. Capovani. A class of cubic splines obtained through minimum conditions . Math. Comp. 46 (1986) 191-202. MR 815840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. de Boor and R. DeVore. A geometric proof of total positivity for spline interpolation . Math. Comp. 45 (1985) 497-504. MR 804938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia